# SDR 20000807SH005

- Difficulty date: July 7, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,534 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 621 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FORWARD SEAL LEAKING, CARBON PORTION PITTED.  (X)
